# SDR DXTA2022102672790

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800225
- Aircraft time: 12,386 hours, 8,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: CABIN, EXTERIOR, AND LAV EMERGENCY LIGHTS FAIL TO ILLUMINATE DURING PREFLIGHT CHECKS.  PERFORMED EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE REV. 2 DATED 200CT2022. OPS CHECK GOOD IAW CE-680 AMM 33-50-10.
